American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Gejza Jenča. Coexistence in interval effect algebras. Proc. Amer. Math. Soc. 139 (2011) 331-344. MR 2729095.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Wilce. Compact orthoalgebras. Proc. Amer. Math. Soc. 133 (2005) 2911-2920. MR 2159769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pavel Pták and Hans Weber. Lattice properties of subspace families in an inner product space. Proc. Amer. Math. Soc. 129 (2001) 2111-2117. MR 1825924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zdenka Riecanová. Order-topological separable complete modular ortholattices admit order continuous faithful valuations. Proc. Amer. Math. Soc. 126 (1998) 231-237. MR 1415337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mirko Navara. An orthomodular lattice admitting no group-valued measure . Proc. Amer. Math. Soc. 122 (1994) 7-12. MR 1191871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mirko Navara. Regularity and $\sigma$-additivity of states on quantum logics . Proc. Amer. Math. Soc. 115 (1992) 427-429. MR 1079705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anatolij Dvurečenskij. Finitely additive Gleason measures . Proc. Amer. Math. Soc. 115 (1992) 191-198. MR 1072335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jiří Binder and Mirko Navara. Quantum logics with lattice state spaces . Proc. Amer. Math. Soc. 100 (1987) 688-693. MR 894439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pavel Pták. Logics with given centers and state spaces . Proc. Amer. Math. Soc. 88 (1983) 106-109. MR 691287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stanley P. Gudder. Hilbertian interpretations of manuals . Proc. Amer. Math. Soc. 85 (1982) 251-255. MR 652452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1